Alert archive / Washington / Wind Advisories in 2015

Wind Advisory 10, NWS Pendleton, OR

February 19, 2015Yakima County, Washington

NWS Pendleton, OR issued this wind advisory at Feb 19, 2015, 7:23 PM PST for Yakima County, Washington. It took effect at Feb 21, 2015, 3:00 PM PST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2015, 7:23 PM PST (03:23 UTC)
In effect from
Feb 21, 2015, 3:00 PM PST
Expired
Feb 21, 2015, 8:30 PM PST
In force
6 hr
Issued by
NWS Pendleton, OR

County Yakima County, WA

The radar

The Pendleton radar (KPDT), 169 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 00:00Z, 3.4 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 00:00Z on 2015-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 00:00Z on 2015-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

670 
WWUS76 KPDT 200323
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
723 PM PST THU FEB 19 2015

...VERY WINDY OVER PORTIONS OF THE YAKIMA VALLEY LATE SATURDAY
AFTERNOON AND SATURDAY EVENING...

A COLD FRONT LATE SATURDAY ACROSS SOUTH CENTRAL WASHINGTON WILL
RESULT IN INCREASING NORTHERLY WINDS IN THE YAKIMA VALLEY.
ALTHOUGH MOST AREAS WILL OBSERVE WIND GUSTS AROUND 35 TO 40
MPH...THERE WILL BE LOCALIZED GUSTS AT 45 TO 55 MPH...PARTICULARLY
ACROSS THE EASTERN SIDE OF THE YAKIMA VALLEY.


WAZ027-201200-
/O.NEW.KPDT.WI.Y.0010.150221T2300Z-150222T0700Z/
YAKIMA VALLEY-
INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA
723 PM PST THU FEB 19 2015

...WIND ADVISORY IN EFFECT FROM 3 PM TO 11 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 11 PM PST SATURDAY. 

* TIMING: WINDS WILL INCREASE SATURDAY AFTERNOON THEN BECOME VERY
  WINDY OVER PORTIONS OF THE YAKIMA VALLEY LATE SATURDAY AFTERNOON
  AND EVENING...PARTICULARLY ON THE EASTERN SIDE OF THE VALLEY.

* WINDS: NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 TO
  55 MPH POSSIBLE IN SOME AREAS.

* LOCATIONS: TERRACE HEIGHTS...UNION GAP...SUNNYSIDE.

* IMPACTS: SUDDEN STRONG WIND GUSTS MAY CAUSE DIFFICULTY DRIVING
  ALONG INTERSTATE 82 THROUGH SUNNYSIDE AND UNION GAP. WINDS MAY
  CAUSE SOME TREE LIMBS TO SNAP AND LOOSE OBJECTS TO SUDDENLY
  BECOME AIRBORNE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
6 follow-up statements
849 
WWUS76 KPDT 201158
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
358 AM PST FRI FEB 20 2015

...VERY WINDY OVER PORTIONS OF THE YAKIMA VALLEY LATE SATURDAY
AFTERNOON AND SATURDAY EVENING...

A COLD FRONT LATE SATURDAY ACROSS SOUTH CENTRAL WASHINGTON WILL
RESULT IN INCREASING NORTHERLY WINDS IN THE YAKIMA VALLEY.
ALTHOUGH MOST AREAS WILL OBSERVE WIND GUSTS AROUND 35 TO 40 MPH...
THERE WILL BE LOCALIZED GUSTS AT 45 TO 55 MPH...PARTICULARLY
ACROSS THE EASTERN SIDE OF THE YAKIMA VALLEY.

WAZ027-202300-
/O.CON.KPDT.WI.Y.0010.150221T2300Z-150222T0700Z/
YAKIMA VALLEY-
INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA
358 AM PST FRI FEB 20 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 11 PM PST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 11 PM PST
SATURDAY. 

* TIMING: WINDS WILL INCREASE SATURDAY AFTERNOON THEN BECOME 
  VERY WINDY OVER PORTIONS OF THE YAKIMA VALLEY LATE SATURDAY 
  AFTERNOON AND EVENING...PARTICULARLY ON THE EASTERN SIDE OF 
  THE VALLEY. 

* WINDS: NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 
  TO 55 MPH POSSIBLE IN SOME AREAS. 

* LOCATIONS: TERRACE HEIGHTS...UNION GAP...SUNNYSIDE.

* IMPACTS: SUDDEN STRONG WIND GUSTS MAY CAUSE DIFFICULTY 
  DRIVING ALONG INTERSTATE 82 THROUGH SUNNYSIDE AND UNION GAP. 
  WINDS MAY CAUSE SOME TREE LIMBS TO SNAP AND LOOSE OBJECTS TO 
  SUDDENLY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
568 
WWUS76 KPDT 202120
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
120 PM PST FRI FEB 20 2015

...LOCALLY VERY WINDY OVER PORTIONS OF THE YAKIMA VALLEY LATE
SATURDAY AFTERNOON AND EVENING...

ARRIVAL OF A COLD FRONT LATE SATURDAY ACROSS SOUTH CENTRAL
WASHINGTON WILL RESULT IN INCREASING NORTHERLY WINDS IN THE YAKIMA
VALLEY. ALTHOUGH MOST AREAS WILL OBSERVE WIND 15 TO 30 MPH WITH GUSTS
AROUND 35 TO 40 MPH...THERE WILL BE LOCALIZED GUSTS AT 45 TO 55
MPH...PARTICULARLY ACROSS THE EASTERN SIDE OF THE YAKIMA VALLEY.

WAZ027-210700-
/O.CON.KPDT.WI.Y.0010.150221T2300Z-150222T0700Z/
YAKIMA VALLEY-
INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA
120 PM PST FRI FEB 20 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 11 PM PST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 11 PM PST
SATURDAY. 

* TIMING: WINDS WILL INCREASE SATURDAY AFTERNOON BECOMING LOCALLY VERY
  WINDY OVER PORTIONS OF THE YAKIMA VALLEY LATE SATURDAY AFTERNOON
  AND EVENING...PARTICULARLY ON THE EASTERN SIDE OF THE VALLEY.

* WINDS: LOCALIZED NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH
  GUSTS TO 45 TO 55 MPH POSSIBLE IN SOME AREAS.

* LOCATIONS: TERRACE HEIGHTS...UNION GAP...SUNNYSIDE.

* IMPACTS: SUDDEN STRONG WIND GUSTS MAY CAUSE DIFFICULTY 
  DRIVING ALONG INTERSTATE 82 THROUGH SUNNYSIDE AND UNION GAP. 
  WINDS MAY CAUSE SOME TREE LIMBS TO SNAP AND LOOSE OBJECTS TO 
  SUDDENLY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
136 
WWUS76 KPDT 210637
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1037 PM PST FRI FEB 20 2015

...LOCALLY VERY WINDY OVER PORTIONS OF THE YAKIMA VALLEY LATE
SATURDAY AFTERNOON AND EVENING...

THE ARRIVAL OF A COLD FRONT LATE SATURDAY ACROSS SOUTH CENTRAL
WASHINGTON WILL RESULT IN INCREASING NORTHERLY WINDS IN THE
YAKIMA VALLEY. ALTHOUGH MOST AREAS WILL OBSERVE WIND 15 TO 30 MPH
WITH GUSTS AROUND 35 TO 40 MPH...THERE WILL BE LOCALIZED GUSTS AT
45 TO 55 MPH...PARTICULARLY ACROSS THE EASTERN SIDE OF THE YAKIMA
VALLEY.

WAZ027-211445-
/O.CON.KPDT.WI.Y.0010.150221T2300Z-150222T0700Z/
YAKIMA VALLEY-
INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA
1037 PM PST FRI FEB 20 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 11 PM PST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 11 PM PST
SATURDAY. 

* TIMING: WINDS WILL INCREASE SATURDAY AFTERNOON BECOMING 
  LOCALLY VERY WINDY OVER PORTIONS OF THE YAKIMA VALLEY LATE 
  SATURDAY AFTERNOON AND EVENING...PARTICULARLY ON THE EASTERN 
  SIDE OF THE VALLEY. 

* WINDS: LOCALIZED NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH 
  GUSTS TO 45 TO 55 MPH POSSIBLE IN SOME AREAS.

* LOCATIONS: TERRACE HEIGHTS...UNION GAP...SUNNYSIDE.

* IMPACTS: SUDDEN STRONG WIND GUSTS MAY CAUSE DIFFICULTY 
  DRIVING ALONG INTERSTATE 82 THROUGH SUNNYSIDE AND UNION GAP. 
  WINDS MAY CAUSE SOME TREE LIMBS TO SNAP AND LOOSE OBJECTS TO 
  SUDDENLY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
054 
WWUS76 KPDT 211344
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
544 AM PST SAT FEB 21 2015

...LOCALLY VERY WINDY OVER PORTIONS OF THE YAKIMA VALLEY LATE
THIS AFTERNOON AND EVENING...

THE ARRIVAL OF A COLD FRONT LATE THIS AFTERNOON ACROSS SOUTH
CENTRAL WASHINGTON WILL RESULT IN INCREASING NORTHERLY WINDS IN
THE YAKIMA VALLEY. ALTHOUGH MOST AREAS WILL OBSERVE WINDS OF 15 TO
30 MPH WITH GUSTS AROUND 35 TO 40 MPH...THERE WILL BE LOCALIZED
GUSTS OF 45 TO 55 MPH...PARTICULARLY ACROSS THE EASTERN SIDE OF
THE YAKIMA VALLEY.

WAZ027-212300-
/O.CON.KPDT.WI.Y.0010.150221T2300Z-150222T0700Z/
YAKIMA VALLEY-
INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA
544 AM PST SAT FEB 21 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
11 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
11 PM PST THIS EVENING. 

* TIMING: WINDS WILL INCREASE THIS AFTERNOON BECOMING LOCALLY VERY
  WINDY OVER PORTIONS OF THE YAKIMA VALLEY LATE THIS AFTERNOON
  AND EVENING...PARTICULARLY ON THE EASTERN SIDE OF THE VALLEY.

* WINDS: LOCALIZED NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH
  GUSTS OF 45 TO 55 MPH POSSIBLE IN SOME AREAS.

* LOCATIONS: TERRACE HEIGHTS...UNION GAP...SUNNYSIDE.

* IMPACTS: SUDDEN STRONG WIND GUSTS MAY CAUSE DIFFICULTY 
  DRIVING ALONG INTERSTATE 82 THROUGH SUNNYSIDE AND UNION GAP. 
  WINDS MAY CAUSE SOME TREE LIMBS TO SNAP AND LOOSE OBJECTS TO 
  SUDDENLY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
872 
WWUS76 KPDT 212241
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
241 PM PST SAT FEB 21 2015

...LOCALLY VERY WINDY OVER PORTIONS OF THE YAKIMA VALLEY THROUGH
THIS EVENING...

THE ARRIVAL OF A COLD FRONT HAS RESULTED IN INCREASED NORTHERLY
WINDS IN THE YAKIMA VALLEY. ALTHOUGH MOST AREAS WILL OBSERVE WINDS
OF 15 TO 30 MPH WITH GUSTS AROUND 35...THERE WILL BE LOCALIZED
WINDS OF 25 TO 35 WITH GUSTS OF 40 TO 50 MPH...PARTICULARLY
ACROSS THE EASTERN SIDE OF THE YAKIMA VALLEY.

WAZ027-220700-
/O.CON.KPDT.WI.Y.0010.150221T2300Z-150222T0700Z/
YAKIMA VALLEY-
INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA
241 PM PST SAT FEB 21 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PST THIS EVENING. 

* WINDS: LOCALIZED NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH
  GUSTS OF 45 TO 55 MPH POSSIBLE IN SOME AREAS OF THE YAKIMA
  VALLEY ESPECIALLY ON THE LEEWARD SIDE OF YAKIMA AND RATTLESNAKE 
  HILLS.

* LOCATIONS: TERRACE HEIGHTS...UNION GAP...SUNNYSIDE.

* IMPACTS: SUDDEN STRONG WIND GUSTS MAY CAUSE DIFFICULTY 
  DRIVING ALONG INTERSTATE 82 THROUGH SUNNYSIDE AND UNION GAP. 
  WINDS MAY CAUSE SOME TREE LIMBS TO SNAP AND LOOSE OBJECTS TO 
  SUDDENLY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
286 
WWUS76 KPDT 220430
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
830 PM PST SAT FEB 21 2015


WAZ027-220530-
/O.CAN.KPDT.WI.Y.0010.000000T0000Z-150222T0700Z/
YAKIMA VALLEY-
INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA
830 PM PST SAT FEB 21 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

THE WINDS HAD DECREASED ACROSS THE AREA BELOW ADVISORY CRITERIA.
THUS THE WIND ADVISORY IS CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Feb 19, 1:50 PM PST, 5 hours 33 minutes earlier.

Area forecast discussion, Feb 19, 1:50 PM PST, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
150 PM PST THU FEB 19 2015

.SHORT TERM...TONIGHT THROUGH SUNDAY...A RIDGE OF HIGH PRESSURE OVER
THE EASTERN PACIFIC IS BEGINNING TO AMPLIFY NORTHWARD INTO THE GULF
OF ALASKA. THIS IN TURN IS TURING THE UPPER LEVEL FLOW FROM WESTERLY
TO NORTHWESTERLY TODAY WITH A WEAK SHORTWAVE SLIDING DOWN THE
CANADIAN COAST INTO WESTERN WASHINGTON. IT IS SPREADING CLOUDS OVER
WASHINGTON AND SOME LIGHT PRECIPITATION MAINLY WEST OF THE CASCADES
AT THIS TIME. THIS SHORTWAVE WILL CONTINUE IN A SOUTHEAST DIRECTION
OVERNIGHT AND CLIP THE NORTH AND EASTERN PORTIONS OF THE FORECAST
AREA WITH SOME LIGHT PRECIPITATION CHANCES. THE FLOW WILL REMAIN
NORTHWESTERLY ON FRIDAY WITH SOME LINGERING SHOWERS OVER THE EASTERN
MOUNTAINS BEFORE ANOTHER SHORTWAVE DROPS SOUTH OUT OF WESTERN CANADA
ON SATURDAY. THIS SYSTEM WILL BRING ANOTHER ROUND OF LIGHT
PRECIPITATION TO PORTIONS OF THE FORECAST AREA FOLLOWED BY SOME
COOLER AND DRIER AIR BEHIND IT FOR SUNDAY. TEMPERATURES HAVE BEEN
ABOVE NORMAL FOR SEVERAL DAYS BUT BY SATURDAY AND SUNDAY EXPECT
TEMPERATURES TO BE NEAR NORMAL OR SLIGHTLY BELOW AS THE COOLER AIR
ARRIVES FROM THE NORTH. PRECIPITATION TYPE WILL BE LIGHT SNOW IN THE
MOUNTAINS WITH BOTH SHORTWAVES TONIGHT AND SATURDAY WITH VERY LITTLE
IF ANY PRECIPITATION EXPECTED IN THE LOWER ELEVATIONS OF THE
FORECAST AREA.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...COLD AIR ASSOCIATED
WITH THE PREVIOUS WEATHER SYSTEM WILL MOVE OUT OF THE AREA MONDAY.
MORNING LOWS WILL BE IN THE 20S...WITH TEENS IN THE MOUNTAINS.
AFTERNOON HIGHS WILL BE IN THE MID 40S TO LOWER 50S...WITH LOWER TO
MID 40S IN THE MOUNTAINS. TEMPERATURES WILL SLOWLY REBOUND THROUGH
THE EXTENDED AS NORTHWEST FLOW WILL DOMINATE FOR THE REST OF THE
WEEK.  THIS FLOW IS DUE TO A RIDGE OF HIGH PRESSURE THAT SETS UP
OVER THE PACIFIC.  THERE IS A CHANCE OF PRECIPITATION ON WEDNESDAY
NIGHT THROUGH THURSDAY AS THE RIDGE BEGINS TO BREAK DOWN AND
MOISTURE MOVES ACROSS THE AREA.  OVERALL SNOW LEVELS AS THE MOISTURE
MOVES IN LOOKS TO BE AROUND 3500-4500 FEET.  WEBER

&&

.AVIATION...00Z TAFS...VFR CONDITIONS EXPECTED OVER THE NEXT 24
HOURS. MID AND HIGH CLOUDS WILL CONTINUE DUE TO A WEAK WEATHER
SYSTEM. WINDS WILL BE GENERALLY BELOW 15 KTS AND COULD BE GUSTY AT
KDLS.  LOWER CLOUDS POSSIBLE AT KALW BETWEEN 06Z-18Z AS RAIN SHOWERS
ARE POSSIBLE.  WEBER

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  38  50  33  45 /  30  20  20  20
ALW  40  50  34  47 /  30  20  20  20
PSC  37  55  33  51 /  20  10  10  10
YKM  33  52  31  48 /  10  10  10  10
HRI  36  53  33  50 /  20  10  10  10
ELN  34  51  31  49 /  20  10  10  10
RDM  30  51  25  44 /   0  10  10  10
LGD  36  48  31  46 /  50  40  30  30
GCD  33  50  29  46 /  20  20  20  20
DLS  39  54  35  53 /  10  10  10  10

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

91/89/89

Nearby

Wind Advisories in Washington, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.